• Worlds Largest Network Global Travel and Attractions
  • Experience- Ikigai Kogui


Experience- Ikigai Kogui

Experience- Ikigai Kogui
Experience- Ikigai Kogui

Our expedition IKAGAY KOGUI Community is the best way to share with ancestral communities, a dynamic and fun tour, learn about their customs and traditions, share dinner, campfire and maloca in the same day. Make food exchange, cocoa experience, learn about exotic and medicinal plants and in the end the adrenaline in tubing to the quietest beach in the region all this in a single experience.

Itinerary

Day 1:  Santa Marta- Community-IKIGAI KOGUI

Stop At: Palomino, Palomino, La Guajira Department
7.30 am the meeting with our guide, 8.00 am departure in 4x4 making a 2-hour tour of the trunk of the Caribbean to the bridge of the Don Diego River, 10.00 am begins an ecological walk along the riverbank for 3 hours until reaching the IKIGAI KOGUI community. During this tour, identification of exotic plants, and medicinal plants, bird watching, and minor reptile species, and butterflies, is also made entrance to Tayronaka for 30 minutes, our guide tells you about the history of the place and travels through the terraces, 1.00 pm arrival and meeting with the IKIGAI community, food exchange is done and lunch is prepared. Rest for one hour and thirty minutes. 2.30 pm a 40-minute tour is made, along a path that crosses the native's farm until we reach the Waterfall where the spiritual leaders of the place bathe, 4.30 pm return to Maloka 6.30 pm take the campfire dinner and rest In hammocks you spend the night in the place.
 
Duration: 12 hours

Meals included:
• Lunch: The food is prepared with fruits and tubers produced by the IKAGAI KOGUI community
• Dinner
Accommodation included: He spends the night in the INDIGENOUS Maloca and sleeps in traditional hammocks.

Day 2: IKAGAI KOGUI community- Tubing and beach

Stop At: Palomino, Palomino, La Guajira Department
5.30 am Our guide gets up very early and prepares breakfast. 6.00 am breakfast is taken and the backpacks are prepared to start the adventure of the day. 7.30 am farewell to the community, 8.00 am begins a 40-minute walk to the banks of the Don Diego River, 9.00 am begins the descent in Tubing 2 hours to the beach on this tour you enjoy the birds , howler monkeys. 11.00 am arrival at the beach, there you take fruits and snacks, and enjoy the beach for 2 hours 1.00 pm return 30 minutes by boat to the Don Diego bridge. 1.30 pm lunch, 2.00 pm return 1 hour thirty minutes to the city in 4x4.
Duration: 10 hours

Meals included:
• Breakfast
• Lunch
No accommodation included on this day.



Duration:2 days
Commences in:Santa Marta, Colombia
Country:Colombia
City:Santa Marta

Booking, Reviews, More..

Worlds Largest Network Home

Wildlife on Video
Wildlife on Video..